Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Exposed to mrsa by a child in class, itchy bumps all over the body. Having prednisone for ear infection. Solution ?

I was exposed to mrsa by a child in my class that I had close contact with and now have itchy pimple like bumps randomly all over my body. I had just fininishing a round of prednisone for severe ear infections and had surgery 3 months ago also a cough at the time of exposure. I keep getting new ones a couple of times a day but the older ones are not going away.
Asked On : Thu, 27 Sep 2012
Answers:  2 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
ENT Specialist 's  Response
Hello I am Dr Ravinder Sharma
On the basis of information provided it appears that your symptoms may be related to MRSA infection and use of steroids for ear infection. Steroids flare up infection and increase the chances of infection. The itchy pimple like bumps may be
1. Infective in origin
2. Allergic phenomena
3. Purpura
I would advise you to consult a Pediatrician and consider tapering steroids.
I hope this answers your concerns. Feel free to contact me if your need more information on this

With warm regards

Ravinder Sharma
Answered: Thu, 27 Sep 2012
I find this answer helpful
General & Family Physician Dr. Anand Babu M's  Response
Welcome to HealthcareMagicForum

Hi..watson.., you need to be clinically examined, and evaluated and investigated..
the infection of the chil with you cant be same...
the skin lesion must be examined consult dermatologist

Take care..
Answered: Thu, 27 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor